# SDR LR7A2021121303042

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 54,706 hours, 33,377 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Ring
- Part number: LS5343
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND RH FS245/FS345.0E RING SEGMENT ASSY CORRODED AT RBL78, WL167. / REPAIRED IAW LAC MEA 382-53-21-094. NR# 0562.  / PSE# 53-40-01, AD 2012-06-09
